Loading [MathJax]/jax/output/CommonHTML/jax.js
Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regular and Chaotic Dynamics, 2023, том 28, выпуск 6, страницы 822–834
DOI: https://doi.org/10.1134/S1560354723060011
(Mi rcd1235)
 

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Unifying the Hyperbolic and Spherical 2-Body Problem with Biquaternions

Philip Arathoon

University of Michigan, 2074 East Hall, 530 Church Street, MI 48109 Ann Arbor, USA
Список литературы:
Аннотация: The 2-body problem on the sphere and hyperbolic space are both real forms of holomorphic Hamiltonian systems defined on the complex sphere. This admits a natural description in terms of biquaternions and allows us to address questions concerning the hyperbolic system by complexifying it and treating it as the complexification of a spherical system. In this way, results for the 2-body problem on the sphere are readily translated to the hyperbolic case. For instance, we implement this idea to completely classify the relative equilibria for the 2-body problem on hyperbolic 3-space and discuss their stability for a strictly attractive potential.
Ключевые слова: 2-body problem, reduction, relative equilibria.
Финансовая поддержка Номер гранта
University of Manchester
At the time of writing the author was funded by an EPSRC Doctoral Prize Award hosted by the University of Manchester.
Поступила в редакцию: 13.02.2023
Принята в печать: 17.05.2023
Тип публикации: Статья
MSC: 70F05, 53D20
Язык публикации: английский
Образец цитирования: Philip Arathoon, “Unifying the Hyperbolic and Spherical 2-Body Problem with Biquaternions”, Regul. Chaotic Dyn., 28:6 (2023), 822–834
Цитирование в формате AMSBIB
\RBibitem{Ara23}
\by Philip Arathoon
\paper Unifying the Hyperbolic and Spherical $2$-Body Problem with Biquaternions
\jour Regul. Chaotic Dyn.
\yr 2023
\vol 28
\issue 6
\pages 822--834
\mathnet{http://mi.mathnet.ru/rcd1235}
\crossref{https://doi.org/10.1134/S1560354723060011}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/rcd1235
  • https://www.mathnet.ru/rus/rcd/v28/i6/p822
  • Эта публикация цитируется в следующих 2 статьяx:
    1. Ivan Bizyaev, “Classification of the trajectories of uncharged particles in the Schwarzschild-Melvin metric”, Phys. Rev. D, 110:10 (2024)  crossref
    2. Philip Arathoon, Marine Fontaine, “Real Forms of Holomorphic Hamiltonian Systems”, SIGMA, 20 (2024), 114, 24 pp.  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:62
    Список литературы:24
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025